One More Question

Have a question about a symptom, procedure, medication, diagnosis, research, or coping? Ask questions and share what you know with others

Moderator: pmaxwell

One More Question

Postby WeeMorgan » Fri May 18, 2007 1:52 pm

Hello. I was wondering if anyone else has swelling of the extremities. Is this a sign of the syringo? Maybe it is just my medication. And what about ringing in the ears. It is really more of a high pitched screeching noise. It is almost like when you have a television turned on but the sound down all the way. You cannot hear the TV volume, but you know it is on because of a faint electrical sound. I hope I am making sense. Does anyone else know what I am talking about? Maybe the syringo is causing me to lose my mind as well. :) Thank You. CM
WeeMorgan
 

question

Postby razzle51 » Fri May 18, 2007 2:05 pm

oops sorry double post
Last edited by razzle51 on Fri May 18, 2007 2:08 pm, edited 1 time in total.
I choose not to place "DIS" in my ability.

There is a light at the end of every tunnel....just pray it's not a train!.

User avatar
razzle51
 
Posts: 3281
Joined: Wed May 16, 2007 2:25 pm

question

Postby razzle51 » Fri May 18, 2007 2:07 pm

I gave you a site before that had a list of symptoms. But ringing in the ears can be other things too. So you have to start ruling things out.Here is that site again:
Also here is a good site with list of symptoms .
http://www.chiarione.org/symptoms.html

And remember everyone is different. One may have ringing another may not. One may have swelling another may not. You need to get to a qualified NS .

Swelling and ear ringing could be from your medication .

Also just because A Dr . has excellant write up on the internet doesnt always mean he is excellant . Remember that . Take care
I choose not to place "DIS" in my ability.

There is a light at the end of every tunnel....just pray it's not a train!.

User avatar
razzle51
 
Posts: 3281
Joined: Wed May 16, 2007 2:25 pm

Postby cash71 » Fri May 18, 2007 2:52 pm

I have ringing in my ears worse some days than others. I think that it is more a sign of cm than sm. Have you looked at the symptom list for cm? It might be something that needs to be looked into as well. About 70% of sm is caused by cm. Ringing in the ears (called tinnitus) is also a common side effect of certain drugs. Is the tinnitus a new thing or have you had it for a while? You may want to check with your pharmacist to see if it is a side effect of any of the meds that you are on.

HTH,

Caroline
Be kind for everyone you meet is fighting a harder battle (Plato)

Syrinx C3-T9, CM zero, OTC, cranial settling, dysautonomia/POTS, and ?EDS

see my blog for more info: http://www.chiariandsyringomyeliaincanada.blogspot.com/
User avatar
cash71
 
Posts: 1362
Joined: Wed May 16, 2007 1:30 pm
Location: Vancouver Island

Postby Ryzing » Fri May 18, 2007 2:53 pm

CM,

How bad is your swelling? Are you talking about swelling in your hands? Feet?

I get ringing in my ears, too, but I think I may have hearing damage due to too many concerts in my youth, loud noises and having kids screaming in my ears all day long at work. I hear ringing a lot :?

Diane
User avatar
Ryzing
 
Posts: 1316
Joined: Wed May 16, 2007 2:37 pm
Location: Berlin Heights, Ohio

Postby daynthelife » Fri May 18, 2007 7:11 pm

I've had ringing in my ears for over a year...it's not my meds as I went without meds for months and months and so far I've only been dx with SM. So I do blame SM for my tinnitus. I have no other conditions that I am aware of besides SM. My feet/ankles were swelling for awhile..they got HUGE and that was after starting a new med...eventually the swelling stopped. I know this doesn't help much..I'm sorry...but it is my experience.

much luv,

Kathy
daynthelife
 
Posts: 177
Joined: Wed May 16, 2007 5:29 pm


Return to All About Chiari, Syringomyelia, and Related Disorders

Who is online

Users browsing this forum: No registered users and 10 guests

cron